Ograniczanie wyników
Czasopisma help
Lata help
Autorzy help
Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Znaleziono wyników: 47
first rewind previous Strona / 3 next fast forward last
Wyszukiwano:
w słowach kluczowych:  przestrzeń metryczna
help Sortuj według:

help Ogranicz wyniki do:
1
100%
Demonstratio Mathematica
EN In this paper, we obtain some results on invariant approximations in strongly M-starshaped metric spaces, which extend some known results.
2
100%
Demonstratio Mathematica
EN The purpose of this paper is to present some fixed point results for generalized singlevalued and multivalued contractions on a set endowed with one or two vector-valued b-metrics.
3
100%
Demonstratio Mathematica
EN In this paper, a common fixed point theorem for two pairs of weakly compatible mappings satisfying Altman integral type contraction in a metric space is proved. Our result extends and improves several known results.
4
100%
Demonstratio Mathematica
EN The aim of this note is to prove some common fixed point theorems in bounded complete metric spaces for self-maps verifying generalized contractive conditions obtained by altering the distances between the points.
5
100%
Demonstratio Mathematica
EN In this paper the sets of the classes Mpkn the Darboux property in a metric spaces (E, g) and in a generalized metric spaces (E,l) are considered. Some necessary and sufficient conditions having fundamental meaning for the tangency of these sets in generalized metric spaces will be given here.
6
88%
Fasciculi Mathematici
2010 Nr 43 33-43
EN The existence of coincidence points and common fixed points for six mappings satisfying certain contractive conditions without exploiting the notion of continuity in cone metric spaces is established. Our results generalize, improve and extend several well known comparable results in the literature.
7
88%
Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka
2000 z. 24 [181] 117-123
EN Let X, X1, X2,... be random elements. It is known, that if the sequence {Xn, n > 1} converges vaguely in probability to the random element X, then this sequence converges also vaguely to X, but not converse. In this paper it is proved, that if the limit random element X is constant, then the convers[...]
8
88%
Demonstratio Mathematica
2016 Vol. 49, nr 3 345--356
EN In this paper, we introduce semi-slant submersions from almost product Riemannian manifolds onto Riemannian manifolds. We give some examples, investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion. We also find necessary and sufficient conditions for a[...]
9
88%
Demonstratio Mathematica
10
88%
Demonstratio Mathematica
EN We consider different definitions of expectation of random elements taking values in metric spaces. All such definitions are valid also in Banach spaces and in this case the results coincide with the Bochner integral. There may exist an isometry between considered metric space and some Banach space [...]
11
75%
Fasciculi Mathematici
2010 Nr 43 127-137
EN Starting from a result in [V. Berinde,Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory (Preprint), "Babeş-Bolyai" University of Cluj-Napoca, 3 (1993), 3-9 ], we prove the existence and uniqueness of the fixed points for φ-contractions on b-metric spaces. We also buil[...]
12
75%
Journal of Applied Analysis
1999 Vol. 5, nr 2 283-293
EN In this paper, the concept of metrically weakly inward set-valued mappings is introduced. The relationship between the metrically weakly inward mappings and other inward type mappings is considered in normed spaces. A positive answer of the Caristi's open problem is given. These results generalize t[...]
13
75%
Fasciculi Mathematici
2010 Nr 45 121-131
EN In this paper we investigate the existence and uniqueness for fractional and non-fractional dierential equations in cone metric spaces. The result is obtained by using the some extensions of Banach's contraction principle in complete cone metric space, fractional calculus and the theory of strongly [...]
14
75%
Fasciculi Mathematici
2005 Nr 36 91-101
15
75%
Scientific Issues of Jan Długosz University in Częstochowa. Mathematics
2016 Vol. 21 11--16
EN A topological space is called connected if it is not the union of two disjoint, nonempty and open sets in this space. The standard exercises show that here the concept of open sets can be replaced by closed sets or separated sets. In this context we will discuss the definition of connected sets in t[...]
16
75%
Demonstratio Mathematica
EN Using the concept of w-distance, we prove fixed point theorems for multivalued contractive maps. Consequently, we improve and extend the corresponding fixed point results due to Feng and Liu, Nadler and many of others.
17
75%
Demonstratio Mathematica
2011 Vol. 44, nr 2 349--357
EN A fixed point theorem for three mappings on a metric space into itself is proved. This result extends the results obtained in [1] from two mappings to three map pings, and after that, a generalization for an arbitrary number of mappings is obtained. As corollaries of these results we obtain the exte[...]
18
75%
Demonstratio Mathematica
EN Some common fixed point theorems for a pair of multi-valued non-self mappings in complete convex metric spaces are obtained. Our results generalize some of the known results. In particular, a theorem by Rhoades [15] is generalized and improved.
19
75%
Demonstratio Mathematica
EN In this paper, we establish a fixed point theorem for multi-valued operators in a complete b-metric space using the concept of Berinde and Berinde [9] on multi-valued weak contractions for the Picard iteration in a metric space. Our main result generalizes, extends and improves some of the recent re[...]
20
75%
Demonstratio Mathematica
2005 Vol. 38, nr 2 485--494
EN The concept of R-weakly commutativity of type A for single-valued mapping is extended to multivalued mappings. The structure of common fixed points and coincidence points of a pair of R-weakly commuting multivalued mappings of type A is also discussed.
first rewind previous Strona / 3 next fast forward last